Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 15, NWS Louisville, KY

March 28, 20204 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Mar 28, 2020, 11:48 PM CDT for 4 counties in Kentucky. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2020, 11:48 PM CDT (04:48 UTC)
Expired
Mar 29, 2020, 12:46 AM CDT
In force
58 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Edmonson County, KY, Hart County, KY, Larue County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

899 
WGUS53 KLMK 290448
FFWLMK
KYC061-099-123-227-290745-
/O.NEW.KLMK.FF.W.0015.200329T0448Z-200329T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1248 AM EDT Sun Mar 29 2020

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Larue County in central Kentucky...
  Central Hart County in central Kentucky...
  Central Warren County in south central Kentucky...
  Edmonson County in south central Kentucky...

* Until 345 AM EDT/245 AM CDT/.

* At 1247 AM EDT/1147 PM CDT/, Doppler radar indicated thunderstorms
  producing heavy rain across the warned area. Flash flooding is
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Bowling Green, Hodgenville, Munfordville, Brownsville, Plum 
  Springs, Crestmoor, Memphis Junction, Mount Victor, Upton, and 
  Bonnieville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding. Turn around, don't drown!

&&

LAT...LON 3707 8659 3716 8643 3715 8641 3718 8641
      3735 8614 3734 8607 3739 8607 3745 8597
      3744 8589 3750 8588 3765 8563 3760 8559
      3754 8563 3752 8556 3756 8553 3753 8549
      3746 8557 3747 8563 3741 8566 3684 8659

FLASH FLOOD...RADAR INDICATED

$$

13
1 follow-up statement
200 
WGUS73 KLMK 290546
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
146 AM EDT Sun Mar 29 2020

KYC061-099-123-227-290555-
/O.CAN.KLMK.FF.W.0015.000000T0000Z-200329T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larue KY-Hart KY-Warren KY-Edmonson KY-
146 AM EDT Sun Mar 29 2020

...THE FLASH FLOOD WARNING FOR LARUE...CENTRAL HART...CENTRAL WARREN
AND EDMONSON COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3707 8659 3716 8643 3715 8641 3718 8641
      3735 8614 3734 8607 3739 8607 3745 8597
      3744 8589 3750 8588 3765 8563 3760 8559
      3754 8563 3752 8556 3756 8553 3753 8549
      3746 8557 3747 8563 3741 8566 3684 8659

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 8:40 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 28, 8:40 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
940 PM EDT Sat Mar 28 2020

.Forecast Update...
Issued at 935 PM EDT Sat Mar 28 2020

A Tornado Watch has been issued for portions of southern Indiana and
central Kentucky, generally west of I-75, until 3 AM EDT/2 AM CDT.
Continuing to monitor a line of strong to severe storms moving into
southern Indiana and some discrete cells ahead of the line moving
through south-central Kentucky. Environment continues to support all
modes of severe weather.

Issued at 810 PM EDT Sat Mar 28 2020

Things will begin to ramp up in the next 1 to 2 hours for our
counties west of I-65. Currently watching some Tor/Svr warned storms
across western KY that have a history of damage. It appears these
will arrive in our CWA sometime between 930 and 10 PM EDT.

Given the environment characterized by around 1000 J/KG of ML CAPE,
steadily steepening mid level lapse rates around -7 C/km now, and
plenty of deep layer shear expect that these storms will continue to
pose a threat, including a tornado threat. In fact, one of the
storms produced a tornado in Jonesboro, AR earlier this evening and
is continuing to pose a tornadic threat. Instances of severe wind
gusts, lighting, and heavy rain will also these storms.

Also a big concerned about the potential for Flash Flooding across
our NW CWA as heavy convective rates and training may lead to some
problems. Will be monitoring that potential as well. Do expect that
some sort of watch will be needed at some point, at least along and
west of I-65. Stay tuned.

One final thought on the back burner for the moment is that a Wind
Advisory or perhaps a strong SPS will likely be needed in the post-
frontal environment tomorrow as WSW winds at least in the 30 to 40
mph range look likely. There is decent confidence in some gusts over
40 mph at this time. Will revisit that idea once the convective
threat dies early tomorrow morning.

Previous Update
Issued at 615 PM EDT Sat Mar 28 2020

Things are quiet across the CWA at this hour, however do expect
convective chances to ramp up over our NW 1/4 of the CWA toward 00z
and especially by 02z for all areas west of I-65. Models suggest
that stronger forcing will arrive during this time with notable
uptick in the low level jet beneath upper level impulses rounding
the base of the trough over the central CONUS. Current radar shows
some struggling convection over west central KY and far SW Indiana.
Have kept an eye on these cells but poor mid level lapse rates
around -6.5C/Km appear to be the limiting factor for the moment.
This should change as the better forcing arrives, and we start to
see an uptick in coverage intensity later this evening.

SPC did include our far NW CWA in an MD for a possible Tornado Watch
soon, so will be waiting to collaborate on that.

&&

.Short Term...(This evening through Sunday)
Issued at 345 PM EDT Sat Mar 28 2020

...Scattered Severe Storms Possible Tonight...

A potent mid-level low continues to strengthen as it moves northeast
across the central Plains this afternoon. It will continue spinning
across Iowa this evening, reaching southern Wisconsin by 12z Sunday.
A 70-90 kt mid-level jet in the southeastern portion of the upper
trough will overspread the region this evening and overnight. A 993
mb sfc low, analyzed this afternoon near the southern Nebraska/Iowa
border, will follow a similar track as the whole system occludes
Sunday morning.

Convection today has been concentrated along the warm front now well
to our north as well as a southward extending pre-frontal trough now
over Missouri and Arkansas. A deep southerly plume of moisture
continues to stream northward in the warm sector along and
downstream of the pre-frontal trough. Sfc dewpoints into the mid 60s
are already in place across central KY and southern IN. Compared to
recent thunderstorm episodes, instability is not likely to be a
significant limiting factor.

A broken line of thunderstorms, some strong to severe, is expected
to move across central KY and southern IN between 8 PM EDT and 6 AM
EDT Sunday. The most likely time frame for severe weather is 7 PM -
12 AM CDT west of I-65 and 12 AM - 5 AM EDT east of I-65. SBCAPE on
the order of 1000-1500 J/kg will be available initially along and
west of I-65. Instability does gradually wane after 12-2 AM with the
storms pushing east of I-65. SBCAPE should generally be less than
750 J/kg east of a line from Frankfort to Tompkinsville. However,
isolated to scattered severe storms (Slight Risk) extending into the
Bluegrass Region still looks reasonable given 50-60 kt storm motion.

Individual cells within the line will be racing to the northeast. 50-
70 kts deep layer shear will support excellent organization,
including supercells. With ESRH around 300 m2/s2 and wet bulb zero
heights around 10-11 kft, all severe modes remain on the table.
Forecast STP of 3-4+ generally near and west of the I-65 corridor
does suggest a slightly higher tornado probability in that area
(relative to the I-75 corridor). Overall, this round of storms
should sweep through quite quickly, so the flash flood threat is
low. The front sweeps through Sunday morning, with clouds clearing
out fairly abruptly. Sunday looks somewhat cooler (but not cold) and
quite windy. From mid-morning on, gusts will easily exceed 30 mph
and peak gusts could top 40 mph. Highs on Sunday will be in the mid
to upper 60s.

.Long Term...(Sunday night through Saturday)
Issued at 400 PM EDT Sat Mar 28 2020

Relatively quiet weather is in store for the extended period as near-
zonal flow dominates in response to a strong polar low and a
barotropic pattern south of the CONUS.  Other than one well-defined
kink in the upper flow trying to make it's way through the southeast
U.S. Tuesday, only weak perturbations in the upper flow will occur
until next weekend approaches. At that point, the hemispheric models
attempt to sharpen up the flow a bit, but with the normal model
divergences taking over, timing and magnitude of this system is
questionable at the moment.  Between Tuesday and Friday, only
isolated POPs creep back into the picture with little confidence in
timing out any wiggles in the upper flow.

Temperatures during the week will be cooling off to at-or-below
normal, reaching the 60s Monday, but then primarily in the 50s for
highs through Saturday. Low temperatures Monday and Tuesday mornings
will be in the 40s, then dip into the 30s to lower 40s for the rest
of the period.  With temperatures in the 40s and 50s Tuesday,
precipitation will fall mainly as showers, with only a few claps of
thunder expected, if at all.

&&

.Aviation...(00Z TAF Issuance)
Issued at 725 PM EDT Sat Mar 28 2020

VFR weather to continue through the early evening hours with SCT-BKN
low to mid cloud cover and gusty SSW winds. Gusts up to 20-25 kts
will continue to be possible at times this evening.

A broken line of thunderstorms ahead of a surface cold front will
move across the region tonight. The most likely time frame for
storms at each TAF site is included in the TAF and remains largely
unchanged from the 18z issuance. Some of these storms could be quite
strong with gusty and possibly damaging winds, large hail, very
heavy rainfall, and lightning. Significant vsby restrictions and
lower ceilings likely in any storm, albeit briefly due to fast storm
motion. Even outside of thunderstorms, SW winds at 2 kft will be
around 45-50 kts tonight.

Clouds scatter out fairly quickly behind the cold front 09-12z
Sunday. However, it will remain quite windy on Sunday. 20 kt
sustained winds from the SW are likely after 13z or so, with gusts
up to 30-35 kts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...JML/BJS
Short Term...EBW
Long Term...JBS
Aviation...BJS
Hazardous weather outlook, Mar 28, 3:21 PM CDT, 8 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
421 PM EDT Sat Mar 28 2020

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-292030-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
421 PM EDT Sat Mar 28 2020 /321 PM CDT Sat Mar 28 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms ahead of an incoming cold front will be capable of large hail,
strong gusty winds, and possibly a few tornadoes. These storms are
expected to move into western Kentucky this evening and then cross
southern Indiana and central Kentucky overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Winds from the southwest are expected to gust to 30 to 40 mph on
Sunday in the wake of the cold front.

.SPOTTER INFORMATION STATEMENT...

Spotters are welcome to report severe weather to the National
Weather Service tonight. It is not necessary to leave your home to
spot severe weather. If you witness large hail, strong gusty winds,
or a tornado at your home, please report it as soon as it is safe to
do so.

EBW/JBS

In the hours before

Special weather statement, Mar 28, 10:56 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Louisville KY
1156 PM EDT Sat Mar 28 2020

KYZ034>036-038>041-046>048-054-055-290445-
Boyle-Shelby-Scott-Mercer-Woodford-Fayette-Jessamine-Marion-Franklin-
Spencer-Washington-Anderson-
1156 PM EDT Sat Mar 28 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SPENCER...
SOUTHEASTERN SHELBY...MERCER...WOODFORD...SOUTHERN SCOTT...
ANDERSON...CENTRAL MARION...NORTHWESTERN JESSAMINE...WASHINGTON...
NORTHWESTERN BOYLE...NORTHWESTERN FAYETTE AND SOUTHERN FRANKLIN
COUNTIES...

At 1156 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lawrenceburg to 12 miles northwest
of Harrodsburg to near Lebanon. Movement was northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Lexington, Georgetown, Frankfort, Lawrenceburg, Versailles,
Harrodsburg, Springfield, Dunbar High School, Ballard and Midway.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3801 8455 3766 8497 3758 8541 3783 8517
      3789 8516 3789 8515 3806 8515 3838 8447
TIME...MOT...LOC 0356Z 246DEG 33KT 3808 8499 3785 8504 3761 8533

SCHOETTMER
Special weather statement, Mar 28, 11:05 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
1205 AM EDT Sun Mar 29 2020

KYZ053-054-063>065-290430-
Hart-Marion-Taylor-Larue-Green-
1205 AM EDT Sun Mar 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN GREEN...
SOUTHEASTERN LARUE...SOUTHWESTERN MARION...NORTHEASTERN HART AND
NORTHWESTERN TAYLOR COUNTIES...

At 1205 AM EDT/1105 PM CDT/, radar indicated strong thunderstorms
were located along a line extending from 9 miles south of Hodgenville
to near Munfordville. Movement was northeast at 65 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Saint Joseph, Bloyd, Lobb, White Rose, Mount Sherman, Coakley, Maple,
Wards, Attilla and Hudgins.

LAT...LON 3759 8530 3742 8534 3728 8588 3741 8581
TIME...MOT...LOC 0405Z 234DEG 55KT 3743 8571 3730 8579

SSC
Special weather statement, Mar 28, 11:28 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
1228 AM EDT Sun Mar 29 2020

KYZ036-037-040>043-047>049-055>057-290515-
Boyle-Bourbon-Scott-Mercer-Woodford-Fayette-Jessamine-Nicholas-Clark-
Harrison-Madison-Garrard-
1228 AM EDT Sun Mar 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MERCER...
SOUTHEASTERN WOODFORD...SOUTHEASTERN SCOTT...NORTHWESTERN GARRARD...
NORTHWESTERN CLARK...JESSAMINE...BOURBON...NICHOLAS...NORTHWESTERN
BOYLE...NORTHWESTERN MADISON...FAYETTE AND SOUTHERN HARRISON
COUNTIES...

At 1227 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Georgetown to 7 miles west of
Nicholasville to near Harrodsburg. Movement was east at 45 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Lexington, Georgetown, Nicholasville, Winchester, Paris, Harrodsburg,
Cynthiana, Carlisle, Cardinal Hill and Cadentown.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3807 8410 3777 8448 3766 8498 3802 8467
      3836 8450 3847 8411 3846 8410 3846 8407
      3844 8403 3844 8402 3843 8400 3842 8400
      3844 8399 3844 8398 3842 8395 3840 8393
TIME...MOT...LOC 0427Z 250DEG 40KT 3825 8450 3791 8470 3772 8492

SCHOETTMER
Local storm report, Mar 28, 11:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1233 AM EDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TSTM WND DMG     2 ESE PLEASURE RIDGE PA 38.15N 85.82W
03/28/2020                   JEFFERSON          KY   LAW ENFORCEMENT

            TREES DOWN ARNOLDTOWN ROAD AT LOCKLEE ROAD.

&&

MRC
Local storm report, Mar 28, 11:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 AM EDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     LIGHTNING        1 WSW LYNDON            38.26N 85.61W
03/28/2020                   JEFFERSON          KY   LAW ENFORCEMENT

            HOUSE STRUCK BY LIGHTNING. EXTENT OF DAMAGE
            UNKNOWN.

&&

MRC
Local storm report, Mar 28, 11:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1247 AM EDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     4 SW HODGENVILLE        37.53N 85.78W
03/28/2020                   LARUE              KY   EMERGENCY MNGR

            A ROOF WAS BLOWN OFF A WORKSHOP AND SEVERAL
            TREES WERE DOWNED.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:54 PM CDTSevere Thunderstorm WarningLMKHancock, Meade36 min
Mar 28, 9:01 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson29 min
Mar 28, 9:02 PM CDTTornado WarningLMKMeade28 min
Mar 28, 9:05 PM CDTSevere Thunderstorm WarningLMKHancock25 min
Mar 28, 9:17 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade28 min
Mar 28, 9:28 PM CDTSevere Thunderstorm WarningLMKMeade32 min
Mar 28, 9:35 PM CDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hardin, Hart, Larue25 min
Mar 28, 9:40 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade35 min
Mar 28, 9:59 PM CDTSpecial Weather StatementLMKHenry, Oldham, Trimble31 min
Mar 28, 10:02 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby28 min
Mar 28, 10:02 PM CDTSevere Thunderstorm WarningLMKGreen, Hardin, Hart, Larue, Marion, Nelson43 min
Mar 28, 10:22 PM CDTSevere Thunderstorm WarningLMKEdmonson, Logan, Simpson, Warren28 min
Mar 28, 10:23 PM CDTSpecial Weather StatementLMKSpencer37 min
Mar 28, 10:29 PM CDTSpecial Weather StatementLMKShelby31 min
Mar 28, 10:34 PM CDTSpecial Weather StatementLMKHenry26 min
Mar 28, 10:40 PM CDTFlash Flood WarningLMKButler, Edmonson, Grayson95 min
Mar 28, 10:50 PM CDTSpecial Weather StatementLMKHenry, Shelby25 min
Mar 28, 10:54 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson51 min
Mar 28, 10:56 PM CDTSpecial Weather StatementLMKAnderson, Mercer, Scott, Washington, Woodford49 min
Mar 28, 11:05 PM CDTSpecial Weather StatementLMKLarue25 min
Mar 28, 11:14 PM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Mar 28, 11:28 PM CDTSpecial Weather StatementLMKBourbon, Fayette, Jessamine, Nicholas47 min
Mar 28, 11:35 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hart40 min
Mar 28, 11:54 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Marion, Mercer, Washington20 min
Mar 29, 12:06 AM CDTSpecial Weather StatementLMKClark24 min
Mar 29, 12:09 AM CDTAreal Flood AdvisoryLMKBourbon, Fayette, Jessamine, Larue, Marion, Mercer and 4 more2 hr
Mar 29, 12:12 AM CDTSpecial Weather StatementLMKNicholas18 min
Mar 29, 12:35 AM CDTSpecial Weather StatementLMKMonroe40 min
Mar 29, 1:17 AM CDTSpecial Weather StatementLMKClinton, Cumberland, Russell43 min
Mar 29, 9:58 AM CDTWind AdvisoryLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 10 more7 hr

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.